MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SURESHOT META SET STOP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

SMITH & NEPHEW, INC. SURESHOT META SET STOP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 71692806
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, during an internal fixation, the guide of the sureshot meta set stop was mis calibrated by 10° of rotation.The surgery was completed, without any delay, with the same reported product.No injuries were reported.
 
Additional Manufacturer Narrative
Internal complaint reference:case-(b)(4).Additional information: b5: describe event or problem.
 
Event or Problem Description
It was reported that, during an internal fixation, the guide of the sureshot meta set stop was mis calibrated by 10° of rotation.The surgery was completed, without any delay, with the same reported product.The miscalibration did not impact the patient, the surgeon was satisfied with the surgical outcome as the reduction was adequate.No injuries were reported.

Brand Name
SURESHOT META SET STOP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24410435
Report Number1020279-2026-00256
Device Sequence Number16096331
Product Code OLO
UDI-Device Identifier03596010648204
UDI-Public3596010648204
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K100107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71692806
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/21/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age26 YR
Patient SexMale
Patient Weight78 KG